Ask a Doctor and Get an Answer to Your Medical Question ASAP
there. Thank you question. I will be helping you out with your queries
What have you tried till now to control the panic attack?
Most of the time, a panic attack is irrational. Sometimes they stem from circumstances — a certain couch triggers a bad memory or being on an airplane makes you claustrophobic or a break up causes you to flip your lid — but mostly, the reasons I’m panicking are complex, hard to articulate or simply, unknown. I could tell myself all day that I have no reason to be having a panic attack and I would still be panicking. Sometimes, because I’m a perfectionist, I become even more overwhelmed when I think my behavior is “unacceptable” (as I often believe it is when I’m panicking). I know it’s all in my mind, but my mind can be a pretty dark and scary place when it gets going
long are you having these panic attacks?
So you are not on any medication currently?
No not yet but going to see the doctor tomorrow
I think that you should be on something like lexapro starting with a dose of 10 mg
and you should always have something like xanax with you all the time in case of a panic attack.
So lexapro daily and xanax on an as required basis
I would recommend that you be evaluated by your doctor.
So good thing that you are being seen .
Just 3 years but it wasn't bad at the time but the one I had on Saturday it wasn't stopping till Sunday night when I was talking to Dr David online
Today I completely lost my memory I could recognise any in my family even my kids
Why is that
mins I could recognise anyone
Then I came back to normal
That is strange
This the first time hsppiend
My kids were crying but I could not recognise them
This is something that cannot be explained by the panic attack.
May not be explained by anything
It can just happen sometimes and it is not something uncommon.
But usually it does not happen again.
But again you should be seen, preferably by a psychiatrist and be evaluated properly.
I don't know why this is happening to me
I understand it is frustrating
I would have felt the same way
I did talk to Dr David he said it can be something serouse
I do not think it is anything serious
Because why he said that I'm taking so many different medcein and that can happen and they all are very strongly pain killers
Oramoph codeine tramadol pregablin this are the medcein I'm taking
It could be a side effect of one of these medications taht you are on.
So that is a possibility as well.
I personally think it is not something serious.
But I also think that you should be seen and fully evaluated.
Let me know if you have any further questions. I would appreciate it if you rate me services when you are done asking.Kindest regards